# SDR HEEA954296

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Assy
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND EXHAUST STACK CRACKED IN THE MIDDLE OF THE BACK SIDE. REPLACED WITH SERVICEABLE EXHAUST STACK.
